# SDR C2XA03SH147

- Difficulty date: May 23, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14522226003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER BUTTSTRAP BETWEEN FRAMES 59 AND 61 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
